Career Center   |   Print Page
ULS Fall Seminar
Register Tell a Friend About This EventTell a Friend
 

8 hrs. CLE/2 hrs. Ethics

 Export to Your Calendar 10/26/2017 to 10/27/2017
When: Oct. 26-27, 2017
10:00 AM - 12:00 PM
Where: Monroe Convention Center
302 S College Ave
Bloomington, Indiana  47403
United States
Contact: Sherry Allan
800-266-2581


Online registration is available until: 10/24/2017
« Go to Upcoming Event List  

Utility Law Section Fall Seminar

Sponsored by the ISBA Utility Law Section

 

8 hrs CLE, 2 hrs Ethics
Pending approval

 

Thursday, October 26

10:00 am

Registration Opens

 

10:30 am - 12:00 pm

SEA 309: What's Next? A Review of the Statute & the Next Steps in Implementation (1.5 hrs. CLE)

Dr. J.T. Coopman, Executive Director, IN Association of Public School Superintendents

Doug Gotham, Director, State Utility Forecasting Group

Beth Heline, General Counsel, IURC

Kay Pashos, Ice Miller

Introduction by Tim Rushenberg, Indiana Energy Association

 

12:00 - 1:00 pm

Lunch and Annual Section Meeting, including Election of Secretary/Treasurer

Jeremy Fetty, Chair, Utility Law Section

 

1:00 - 2:00 pm

Evolving Regulations for Integrity Management of Gas Assets (1 hr. CLE)

Dan Berry, Manager of Gas Compliance and Damage Prevention, Vectren

 

2:00 - 3:00 pm

Recent Legislation - Establishing Rates to Assist Low Income Customers (1 hr. CLE)

Roger Colton, Fisher Sheehan & Colton Public Finance and General Economics

 

3:00 - 3:15 pm

Break

 

3:15 - 4:15 pm

Cybersecurity Implications for Telecom Businesses & Their Customers (1 hr. CLE)

Fred Cate, Vice President for Research, Indiana University; Distinguished Professor & C. Ben Dutton Professor of Law; Senior Fellow, Center for Applied Cybersecurity Research

 

4:15 - 4:45 pm

Utility Law Updates (0.5 hr. CLE)

Nicholas Kile, Chair Elect, Electricity Division

Hillary Close, Chair, Gas Division

Clay Miller, Chair, Telecommunications Division

Karol Krohn, Chair, Utility Services/Consumer Division

Steve Krohne, Chair, Water/Sewer Division

 

5:00 pm

Reception @ The Irish Lion 

212 West Kirkwood Avenue

Bloomington, IN 47404

 

Friday, October 27

Breakfast available at Hyatt Place hotel; included with the ISBA group rate

 

Featured Presentation

9:00 - 11:00 am

The Fear Factor - How Good Lawyers get into Bad Ethical Trouble (2 hrs. CLE)

The scariest stories that lawyers hear are those tales where responsible lawyers who care about acting in an ethically appropriate way end up getting into disciplinary trouble. In this program, Stuart Teicher, Esq., "the CLE Performer" reviews key rules that most lawyers sort-of know but might not appreciate in detail. Learn the key things to watch out for in misrepresentation (Rule 4.1), conflicts (Rule 1.7), reporting misconduct (Rule 8.3), and more. You'll leave this seminar a safer, stronger attorney.

 

11:00 am - 12:00 pm

Sudden Impact: Changes in Federal Energy & Related Environmental Policies (1 hr. CLE)

Bill Hollander, Louisville Metro Council Representative

Mark McCullough, Executive Vice President - Generation, AEP Company (invited)

Joseph Sawin, Patent and Product Emissions Counsel, Cummins Inc.

MOD: Janet McCabe, Environmental Policy and Law Center

 

Hotel Information

Hyatt Place Bloomington

217 W Kirkwood Ave

Bloomington, IN 47404

https://bloomington.place.hyatt.com/en/hotel/home.html

 

The ISBA rate is $119/night and includes breakfast. Call 812-339-5950 to make your room reservation or visit: https://bloomington.place.hyatt.com/bmgzbginsb2017.html

 

To take advantage of the ISBA special room rate, your reservation must be made by October 12, 2017 and you must refer to the code: ISBA.

 

Pricing Information

 

 

Early Bird

(By 10/5)

Regular

(10/6 - 10/19)

Late

(10/20 - 10/24)

ISBA Utility Law Section Member

$225

$250

$275

ISBA Non-Utility Law Section Member

$250

$275

$300

ISBA Member Government Employee

$150

$175

$200

ISBA Member Law Student

$50

$75

$100

Non-ISBA Member

$525

$550

$575

USB Drive

$10

$15

$20

Registration fees include CLE programming, Thursday lunch, Thursday reception and refreshment breaks. 

 

CLE Credits & Materials

8 hours of CLE Credit, including 2 hours of Ethics are being provided (pending approval).

 

A link to the program materials will be sent to attendees on or before Oct. 24. USB Drives are also available to purchase via the Registration link. Purchased USB drives will be available upon check-in at the on-site ISBA registration desk.

 

Cancellation information

Refunds will be issued for cancellations received in writing on or before October 19, 2017 and are subject to a $25 processing fee. Refunds will not be granted after October 19, 2017 nor will they be given for no-shows after the conference. If you are unable to attend but would like to send someone in your place, contact Sherry Allan at 317.639.5465.

 

In order to allow the appropriate facilities enough time to prepare, please submit any special dietary requests to ISBA by October 19.

Membership Software Powered by YourMembership  ::  Legal